# SDR ASAA2019032228748

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 47,260 hours, 14,200 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/O FMC FAIL, VTK, PERFORMED QRH AND DID NOT RESET. STAYED ON FMC BOTH ON LEFT. GROUNDED - YES. RESET FMC NR 2 BY CYCLING SYSTEM POWER. AFTER SYSTEM RESET NR 2 FMC CHECKS GOOD IAW AMM 34-61-00-710-801.
